# SDR AALA20100106TUL04

- Difficulty date: January 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD GALLEY MOUNT FITTING AT STATION 160 CORRODED IN BORE.  INSTALLED G1 GALLEY OUTBOARD MOUNT FITTING UNDER SRM 51-01 AND SRM 51-30.
